# SDR UHLA2011052300181

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 16,682 hours, 10,332 cycles
- System (JASC): 5240 · Service Doors
- Part: Track
- Condition: Dirty
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ARMING HANDLE STICKS WHEN ARMING IT.  CLEANED DEBRIS/DIRT FROM BAR TRACKS IAW EMB 170 MM 20-00-11.  OPS CHECK GOOD IAW EMB 170 MM 52-12-00.
